# SDR SWIA202056387

- Difficulty date: December 29, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 601R389233
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR UPPER LATCH MECHANISM AFT STOP FITTING CRACKED.  (C-CHECK) RO 2/21/2021.  REMOVED AND REPLACED MAIN PAX DOOR UPPER LATCH MECHANISM AFT STOP FITTING AS REQUIRED IAW CRJ 200 CMM 52-11-00.  SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
